Is this Tylenol addiction?

I have been taking tylenol for 6 days straight now. I went to the hospital and they said I was close to overdosing. I have cut down my usage but I have noticed some strange things. I will actually look forward to taking the the tylenol and will sometimes have to do something else to take my mind off of it. I... show more I have been taking tylenol for 6 days straight now. I went to the hospital and they said I was close to overdosing. I have cut down my usage but I have noticed some strange things. I will actually look forward to taking the the tylenol and will sometimes have to do something else to take my mind off of it. I noticed the more I took it; once it wore off the worse my pain was each time. I would need more and more to feel good again. When I take it and it kicks in I get this high or buzzed feeling. I feel very good for 3 hours or so but that is the only way I can feel good. The Dr has prescribed me vicodin but I am afraid that my addiction will be worse. Now that I have cut the tylenol usage in half I have noticed my hands and feet feel tingling. Parts of my body feel tingly or like my skin is crawling. What should I take for the pain? I am experiencing withdrawl symptoms. I have never experienced this before.
Update: what about the tingly hands and feet? The crawling skin is that from withdrawl symptoms since I have cut down my usage and I am now stopping. I am afraid to take the vicodin because I will probably get addicted to that as well.
Update 2: I have a tooth ache> i am following the instructions on the bottle now. Before I was not. I just feel weird now and keep thinking that if I take the tylonel again I will feel normal again.
5 answers 5